Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Parviz Ghadimi    :chronological  alphabetical  by type listing:

%%    
@article{fds26883,
   Author = {P. Ghadimi and P. Banks-Lee and M. Mohammadi},
   Title = {Utilization of Air Permeability In Predicting The Thermal
             Conductivity},
   Journal = {International nonwovens Journal},
   Volume = {13},
   Number = {2},
   Pages = {28-33},
   Year = {2004},
   Month = {Summer},
   Key = {fds26883}
}

@article{fds26884,
   Author = {P. Ghadimi and P. Banks-Lee and M. Mohammadi},
   Title = {Flow Permeability of Needled Nonwoven Fabrics},
   Journal = {Journal of Material Science and Technology},
   Year = {2004},
   Key = {fds26884}
}

@article{fds26882,
   Author = {P. Ghadimi and M. Mohammadi and P. Banks-Lee},
   Title = {Mean Pore Size of Needled Nonwoven Fabrics},
   Journal = {Journal of Material Science and Technology},
   Volume = {12},
   Year = {2004},
   Key = {fds26882}
}

@article{fds26881,
   Author = {P. Ghadimi and M. Mohammadi and P. Banks-Lee},
   Title = {Determination of Radiative Heat Transfer Through
             Heterogeneous Multi-layer Nonwoven Materials},
   Journal = {Textile Research Journal},
   Volume = {73},
   Number = {10},
   Pages = {896-900},
   Year = {2003},
   Month = {October},
   Key = {fds26881}
}

@article{fds26880,
   Author = {P. Ghadimi and M. Mohammadi and P. Banks-Lee},
   Title = {Determination of Effective Thermal Conductivity of
             Multi-layered Nonwoven Fabrics},
   Journal = {Textile Research Journal},
   Volume = {73},
   Number = {9},
   Pages = {802-808},
   Year = {2003},
   Month = {September},
   Key = {fds26880}
}

@article{fds26879,
   Author = {P. Ghadimi and M. Mohammadi and P. Banks-Lee},
   Title = {Air Permeability of Multi-layer Needle Punched Nonwoven
             Fabrics: Experimental Method},
   Journal = {Journal of Industrial Textiles},
   Volume = {32},
   Number = {2},
   Pages = {139-150},
   Year = {2002},
   Month = {October},
   Key = {fds26879}
}

@article{fds26878,
   Author = {P. Ghadimi and M. Mohammadi and P. Banks-Lee},
   Title = {Air Permeability of Multi-layer Needle Punched Nonwoven
             Fabrics: Theoretical Method},
   Journal = {Journal of Industrial Textiles},
   Volume = {32},
   Number = {1},
   Pages = {45-57},
   Year = {2002},
   Month = {July},
   Key = {fds26878}
}

@article{fds26885,
   Author = {P. Ghadimi and J. D. Knight, and E. J. Shaughnessy},
   Title = {Film Rupture Modelling in Two-Dimensional and on-Dimensional
             Solutions for the Long journal Bearing},
   Journal = {Tribology Transactions},
   Year = {2002},
   Key = {fds26885}
}

@article{fds26877,
   Author = {P. Ghadimi and J. D. Knight},
   Title = {Analysis and Observation of Cavities in a journal Bearing
             Considering Flow Continuity},
   Journal = {Tribology Transactions},
   Volume = {44},
   Number = {1},
   Pages = {88-96},
   Year = {2001},
   Key = {fds26877}
}

@article{fds26876,
   Author = {P. Ghadimi and J. D. Knight},
   Title = {Effects of Modified Effective Length Models of the Rupture
             Zone on the Analysis of a Fluid Journal Bearing},
   Journal = {Tribology Transactions},
   Volume = {91},
   Number = {AM-5C-1},
   Year = {1991},
   Key = {fds26876}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320